MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; BAG,LEG,COMFORT-STRAPS,MEDIUM,20OZ

MEDLINE INDUSTRIES INC.; BAG,LEG,COMFORT-STRAPS,MEDIUM,20OZ
Catalog Number DYND12584
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the leg bag was "not draining properly" and a patient was diagnosed with urosepsis.After multiple good-faith attempts, the reporting facility was unable or unwilling to provide additional patient or product information related to this report.No diagnostic exams, medical intervention, or follow-up care have been reported to the manufacturer.It is unknown what type of urinary catheter was used in conjunction with the leg bag and how long the urinary catheter and the leg bag was in use for prior to identifying the reported product issue.No sample was returned to the manufacturer for evaluation.A root cause for the reported product incident could not be identified.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the leg bag was "not draining properly" and a patient was diagnosed with urosepsis.

Common Device Name
BAG,LEG,COMFORT-STRAPS,MEDIUM,20OZ
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8280272
Report Number1417592-2019-00003
Device Sequence Number2462593
Product Code KNX
UDI-Device Identifier10080196840779
UDI-Public10080196840779
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND12584
Device Lot Number96918090002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2019
Initial Report FDA Received Date01/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;